# SDR R7MR35042

- Difficulty date: April 11, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL2B
- Engine time: 1,498 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 70BM032010
- Part serial: 00148
- Condition: Damaged
- Location: Gas Generator
- Part time: 1,498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAS GENERATOR (MO3) ,  DAMAGE TO NR 1 TURBINE WHEEL DUE TO IGNITER CENTER ELECTRODE FAILURE (EJECTED THROUGH WHEEL).  THIS IGNITER (9550168770 INSTALLED 07/11/2001)  AND SL 2171/02/ARRIEL 1-66)  INDICATES THAT THIS IGNITER WOULD PREVENT FUTURE FAILURES OF THIS TYPE FROM HAPPENING.  REPLACED WITH RENTAL UNIT, CORRECTED PROBLEM.
